MathSciNet Relay Station
MathSciNet bibliographic data
MR2107490 (2005g:35140) 35K50 (35K55 35K60)
Qi, Yuanwei; Wang, Mingxin; Wang, Zejun Existence and non-existence of global solutions of diffusion systems with nonlinear boundary conditions. Proc. Roy. Soc. Edinburgh Sect. A 134 (2004), no. 6, 1199–1217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement